Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 216

All articles in this issue are freely accessible.

Lie group representations and harmonic polynomials of a matrix variable
Tuong Ton-That.
Trans. Amer. Math. Soc. 216 (1976), 1-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399366
Inseparable finite solvable groups
Homer Bechtell.
Trans. Amer. Math. Soc. 216 (1976), 47-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427469
Generalized and classical solutions of the nonlinear stationary Navier-Stokes equations
Victor L. Shapiro.
Trans. Amer. Math. Soc. 216 (1976), 61-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390550
Units and one-sided units in regular rings
Gertrude Ehrlich.
Trans. Amer. Math. Soc. 216 (1976), 81-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387340
Some inequalities for polynomials with a prescribed zero
Q. I. Rahman and G. Schmeisser.
Trans. Amer. Math. Soc. 216 (1976), 91-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399427
The quasi-orbit space of continuous $C^{∗} $-dynamical systems
Hiroshi Takai.
Trans. Amer. Math. Soc. 216 (1976), 105-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385583
Some special decompositions of $E^{3}$
Charles D. Bass.
Trans. Amer. Math. Soc. 216 (1976), 115-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405425
An order topology in ordered topological vector spaces
Lyne H. Carter.
Trans. Amer. Math. Soc. 216 (1976), 131-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390704
Convolution, differential equations, and entire functions of exponential type
Dale H. Mugler.
Trans. Amer. Math. Soc. 216 (1976), 145-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387587
Cylindric algebras of first-order languages
Dale Myers.
Trans. Amer. Math. Soc. 216 (1976), 189-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0398823
On the topological extension to the boundary of biholomorphic maps in $C^{n}$
R. Michael Range.
Trans. Amer. Math. Soc. 216 (1976), 203-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387665
Cartan subspaces of symmetric Lie algebras
J. Lepowsky and G. W. McCollum.
Trans. Amer. Math. Soc. 216 (1976), 217-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404361
A generalization of H. Weyl’s “unitary trick”
J. Lepowsky.
Trans. Amer. Math. Soc. 216 (1976), 229-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0389996
Linear factorization of conical polynomials over certain nonassociative algebras
J. Lepowsky.
Trans. Amer. Math. Soc. 216 (1976), 237-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432722
General position maps for topological manifolds in the $2\over3$rds range
Jerome Dancis.
Trans. Amer. Math. Soc. 216 (1976), 249-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0391098
Almost isolated spectral parts and invariant subspaces
C. R. Putnam.
Trans. Amer. Math. Soc. 216 (1976), 267-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385599
An index theorem for $p$-adic differential operators
A. Adolphson.
Trans. Amer. Math. Soc. 216 (1976), 279-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387284
A product formula for generalizations of the Kervaire invariant
Edgar H. Brown.
Trans. Amer. Math. Soc. 216 (1976), 295-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385896
The generalized Fredholm operators
Kung Wei Yang.
Trans. Amer. Math. Soc. 216 (1976), 313-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423114
On the uniqueness of solutions to hyperbolic boundary value problems
C. C. Travis.
Trans. Amer. Math. Soc. 216 (1976), 327-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390511
Piecewise linear bundles in the metastable range
Kenneth C. Millett.
Trans. Amer. Math. Soc. 216 (1976), 337-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423361
Signature of links
Louis H. Kauffman and Laurence R. Taylor.
Trans. Amer. Math. Soc. 216 (1976), 351-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388373
Some locally convex spaces of continuous vector-valued functions over a completely regular space and their duals
A. Katsaras.
Trans. Amer. Math. Soc. 216 (1976), 367-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390733
Finite groups as isometry groups
D. Asimov.
Trans. Amer. Math. Soc. 216 (1976), 388-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390959
Erratum to: “A constructive ergodic theorem” (Trans. Amer. Math. Soc. 164 (1972), 115–137)
J. A. Nuber.
Trans. Amer. Math. Soc. 216 (1976), 393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382597